a well-Known doctor and TV presenter Alexander Myasnikov, the TV channel “Russia-1” told about the drugs which can cause arrhythmia.
Among them, in particular, nose drops which people used as to drugs. However, there is another danger: they may lead to tachycardia and hypertensive crisis.
in addition, with great care, the doctor called to treat the use of nutritional Supplements, which can also cause arrhythmia, and told which ones not to buy for sure.
“If there’s bad Chinese characters, it is better not to buy them. We don’t know what it is. Rather, we know that half of the cases what is written there, not there, and in a quarter of cases there is something that is not on the shell. Not to mention the fact that we can’t read what is written there,” — says Dr. Miasnikov.
He says that dietary Supplements, especially teas that promise weight loss, “almost without fail, contain drugs ephedra”, and the ephedrine is prohibited in Russia, but in the Chinese dietary Supplements “are everywhere”.
“there is No means to reduce weight with Chinese characters that did not contain ephedra. It is a powerful stimulant: you cease to sleep, you start to get nervous. Well, this cocainomane effect. Therefore, it is necessary to be very careful,” warns the doctor.
Also among the drugs that cause severe arrhythmia and lead to negative consequences for health, he took any diuretics and laxatives.
Using them, the person excretes the huge amount of required elements.
“It often happens with boys and girls who are trying to follow the figure that cause vomiting, drink handfuls of diuretics, laxatives, and then suffer. This is a serious thing could end badly. And ends badly. It is treated by psychiatrists, but after we save these boys and girls in emergency rooms. I have had many such patients. Many died. Difficult situation,” — warns the doctor Alexander Myasnikov.